MAUDE Adverse Event Report: EOS IMAGING EOS RADIOLUCENT CHAIR

EOS IMAGING EOS RADIOLUCENT CHAIR
Model Number EOS RADIOLUCENT CHAIR
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Device-Device Incompatibility (2919)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2017, (b)(4), eos imaging regional application specialist, received a call from (b)(6), director of radiology at (b)(6).It was initially reported that while moving a patient seated in an eos radiolucent chair into the eos system gantry the chair flipped over backwards.Fortunately, they had 2 staff members in the room and the patient was not injured.Additional information was requested by (b)(4) and received the same day from (b)(6), it was reported the following: the patient was strapped into the chair when this happened.They were attempting to push the patient up the ramp and into the gantry.The rear wheels got caught on the entry ramp which caused the chair to tip over.Patient's family was in the eos room at the time.The onsite physician and nurses examined the patient and no physical injuries were noticed.There were 3 technologists attempting to move the patient into the gantry with one at either side and the other at the front of the chair.The chair fell completely over and into the gantry.They managed to get the chair upright and the patient was removed from the room.Patient details are as follows: age-(b)(6).Gender- male.Weight- (b)(6).Height-154.9 cm.Patient is also wheelchair bound.

Brand Name
EOS RADIOLUCENT CHAIR
Common Device Name
RADIOLUCENT CHAIR
Manufacturer (Section D)
EOS IMAGING
10 rue mercoeur
paris, paris 75011
FR  75011
MDR Report Key6872886
Report Number3006165260-2017-00002
Device Sequence Number13612396
Product Code INM
UDI-Device Identifier03663999000061
UDI-Public(01)03663999000061
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEOS RADIOLUCENT CHAIR
Device Catalogue Number9000113040
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2017
Initial Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age13 YR
Patient Weight48